# SDR SWAA2021091597564

- Difficulty date: July 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR INNER SKIN MATING SURFACE IS CHAFED. / [01] IDENTIFIED PANEL 194CR / MATERIAL IAW SRM 53-60-70-0I-1 FIG. 2 TABLE 2 ITEM [6].   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 PARA 4. B. (8). FIG. 105.   REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-60-70-2R-1.   REMOVED CHAFED DAMAGE ON INNER SKIN MATING SURFACE; PREPARED AND CLEANED REPAIR AREA WITH NO CONTAMINATION NOTED; IAW SRM 51-70-05-2R-6 PARA 4 A. - D.; [02] VALIDATED REPAIR TO PANEL 194CR TO BE COMPLETED IAW SRM 51-70-05-2R-6 AS GIVEN IAW SRM 53-60-70-2R-1.; [03] VERIFIED MATERIAL ID PER SRM 53-60-70-0I-1 VERIFIED DAMAGE IS OUT OF LIMITS PER SRM 53-60-70-1A-1 VALIDATED REPAIR PER SRM 51-70-05-2R-6  VERIFIED WORK PERFORMED PER SRM 51-70-05-2R-6; [04] USING BMS 8-79 STYLE 1581 GLASS LOT 1457259-1 BMS 8-78 STYLE 120 GLASS LOT 1454844-1 & BMS 5-129 GR5 ADHESIVE LOT 1457270-4. FABRICATED REPAIR PLIES . LAID UP THE REPAIR ;VACUUM BAGGED ;LEAK CHECKED & SET TO CURE IAW SRM 51-70-05-2R-6 PARA 4 STEPS E & F .; [05] USING CALL TOOL HOT BONDER ID NCX000526 SN 12051216 . CURED THEN EXAMINED THE REPAIR IAW SRM 51-70-05-2R-6 PARA 4 STEP G .; [06] VERIFIED CORRECTIVE ACTIONS 4 AND 5 PER SRM 51-70-05-2R-6; [07] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. CAL ID ATS2342 S/N 190848504; [08] REFINISHED IAW SRM 51-70-05-2R-6.PARA 4.I.; [09] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-05-2R-6
